# SDR VTZA98065

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 91SE16
- Condition: Out Or Adjust
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6225 - IAD-BOS - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41886, MEL 52-2.  MAINTENANCE CLOSED DMI 41886 ON 3-16-98 BY ADJUSTING PASSENGER DOOR MICROSWITCHES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
